On the Non-Existence of srg(76,21,2,7)

Research output: Contribution to journalArticle

Authors

Colleges, School and Institutes

Abstract

We present a new non-existence proof for the strongly regular graph G with parameters (76, 21, 2, 7), using the unit vector representation of the graph.

Bibliographic note

© Springer Japan KK, part of Springer Nature 2019 Cite this article as: Alfuraidan, M.R., Sarumi, I.O. & Shpectorov, S. Graphs and Combinatorics (2019). https://doi.org/10.1007/s00373-019-02039-w

Details

Original languageEnglish
Pages (from-to)1-8
JournalGraphs and Combinatorics
Early online date17 Apr 2019
Publication statusE-pub ahead of print - 17 Apr 2019

Keywords

  • strongly regular graph, distance regular graph, unit vector representation